# SDR IPXA2023092094209

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 25,323 hours, 15,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NACREW DOOR EXIT SIGN EMERGENCY LIGHT INOP OPENED SAFETIED AND TAGGED CIRCUIT BREAKERS E28M 22VU AND P80 M 132VU FOR REMOVAL / INSTALLATION OF EXIT MODULE REF AMM 33-51-13-0401REMOVED AND REPLACED DOOR EXIT SIGN MODULE PER A300 AMM 33-51-13-0401 REMOVED SAFTEY CLIPS AND TAGS AND CLOSED CIRCUIT BREAKERS 21WL AND 65WL ACCOMPLIHSED EMERGENCY LIGHT TEST PER A300 AMM 33-51-13-4010 OPS TEST OK A300 IPC : 33-51-04-098-040
